manuscripta mathematica

, Volume 32, Issue 3, pp 295–302

Zur endlichen Homologischen Dimension von Differentialmoduln

  • Erich Platte
Article

DOI: 10.1007/BF01299606

Cite this article as:
Platte, E. Manuscripta Math (1980) 32: 295. doi:10.1007/BF01299606

Abstract

It will be shown that for a reduced separable analytic k-algebra A, with k being a field, a necessary condition for the finite differential module of A to have finite homological dimension is that the canonical module of A is free. This generalizes a result of T. Matsuoka and Y. Aoyama concerning almost complete intersections. In case that A is a normal domain and smooth in codimension ≤1 an analogous statement can be made for the module of derivations and the module of Zariski differentials of A.

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Erich Platte
    • 1
  1. 1.-Abt. VechtaFachbereich 3 der Universität OsnabrückVechtaBundesrepublik Deutschland

Personalised recommendations